# SDR 06FDEA0778

- Difficulty date: February 20, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND:  4 EA DENT ON THE UPPER SKIN OF DETACHABLE ELEVATOR OF LEFT HORIZONTAL STABILAZER.  REMOVED LT DETACHABLE ELEVATOR IAW MM 27-30-01; REMOVED L/E PANELS FOR ACCESS IAW SRM 51-31-01 VOL II.  CUT OUT DAMAGED AREA, BETWEEN XE 72.575 AND XE 79, AND REPAIR IAW SRM 55-10-00 FIG 7.  AT STA XE 89, DRILLED 3/16 HOLE AND INSTALLED RIVET IAW SRM 55-00-01 FIG 1A.  REINSTALLED DETACHABLE ELEVATOR IAW MM 27-30-01.
